EconPapers    
Economics at your fingertips  
 

Regularization methods for a problem of analytic continuation

Xiangtuan Xiong, Liqin Zhu and Ming Li

Mathematics and Computers in Simulation (MATCOM), 2011, vol. 82, issue 2, 332-345

Abstract: In this paper, we prove a sharp stability estimate for the problem of analytic continuation. Based on the obtained stability estimate, a generalized Tikhonov regularization is provided and the corresponding error estimate is obtained. Moreover, we give many other regularization methods. For illustration, a numerical experiment is constructed to demonstrate the feasibility and efficiency of the proposed method.

Keywords: Analytic continuation; Ill-posed problems; Generalized Tikhonov regularization; Stability estimate; Error estimate (search for similar items in EconPapers)
Date: 2011
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475411001807
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:82:y:2011:i:2:p:332-345

DOI: 10.1016/j.matcom.2011.08.005

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:82:y:2011:i:2:p:332-345